# SDR SWIA202265590

- Difficulty date: March 22, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS (7)  FOUND ON RHS OF FUSELAGE, AT APPROXIMATELY BETWEEN FS589 TO FS574, AFT & I/B OF GROUND AIR DOOR. (MARKED)  / PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 5/16/2022)    7EA DENTS CUT OUT AND DOUBLER REPAIR INSTALLED. REF REO 601R-53-61-7823 REV-A DATE 2022-05-02. PRESSURE LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
